# SDR TWAA0002005

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54352
- Make and model: Boeing 727231
- Aircraft serial: 21984
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE, FOUND RIB STA 686.5 STRINGER 10 CRACKED AT UPPER STRINGER TO RIB ATTACHMENT.  STOP DRILLED CRACK AND INSTALLED REPAIR PER SSRM 57-20-210, PAGE 213 AND SERVICE BULLETIN 57-A159.
